# SDR CALA9801000

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Seal
- Part number: MS9391130ZE
- Condition: Failed
- Location: Flap Actuator
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

THE AIRCRAFT LOST A-SYSTEM HYDRAULICS AFTER TAKEOFF.  THE HYDRAULIC SWITCHES WERE TURNED OFF BEFORE ALL PRESSURE WAS LOST.  FUEL WAS DUMPED AND THE AIRCRAFT WAS RETURNED TO LAS WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE OUTBOARD FLAP HYD DRIVE MOTOR FRONT SEAL BLOWN.  THE FLAP HYD DRIVE MOTOR WAS REPLACED.  IN ADDITION, BOTH THE NR 1 AND NR 2 ENGINE DRIVEN HYDRAULIC PUMPS WERE REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  THE HYDRAULIC SYSTEM WAS SERVICED. LEAK AND OPERATIONAL CHECKS WERE GOOD.
